# SDR VNAA9805004

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Damaged
- Location: Lt Engine
- Part time: 37,945 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION, THE CREW FOUND EVIDENCE OF A LIGHTNING STRIKE ON THE LEFT HAND PROPELLER.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND PROPELLER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00.  THE AIRCRAFT WAS THEN INSPECTED AND APPROVED FOR A FERRY FLIGHT TO DAY, FOR FURTHER MAINTENANCE. THE FERRY FLIGHT TOOK PLACE WITHOUT INCIDENT. DAY MAINTENANCE COMPLETED A LIGHTNING STRIKE INSPECTION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-51-02, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
